Alert archive / Indiana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 31, NWS Indianapolis, IN

May 13, 2014Rush County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at May 13, 2014, 8:22 PM EDT for Rush County, Indiana. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 13, 2014, 8:22 PM EDT (00:22 UTC)
Expired
May 13, 2014, 9:00 PM EDT
In force
38 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Rush County, IN

The radar

The Indianapolis radar (KIND), 69 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.4 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2014-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 114 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2014-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
114 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1799 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

237 
WUUS53 KIND 140022
SVRIND
INC139-140100-
/O.NEW.KIND.SV.W.0031.140514T0022Z-140514T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
822 PM EDT TUE MAY 13 2014

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RUSH COUNTY IN CENTRAL INDIANA...

* UNTIL 900 PM EDT

* AT 817 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
  OF RUSHVILLE...AND MOVING NORTHEAST AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  RUSHVILLE...NEW SALEM...MAYS AND GLENWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3950 8555 3955 8563 3958 8563 3979 8544
      3978 8530 3945 8530
TIME...MOT...LOC 0022Z 245DEG 30KT 3954 8548

HAIL...1.00IN
WIND...<50MPH

$$

TDUD
1 follow-up statement
019 
WWUS53 KIND 140047
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
847 PM EDT TUE MAY 13 2014

INC139-140057-
/O.CAN.KIND.SV.W.0031.000000T0000Z-140514T0100Z/
RUSH IN-
847 PM EDT TUE MAY 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR RUSH COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 3950 8555 3955 8563 3958 8563 3979 8544
      3978 8530 3945 8530
TIME...MOT...LOC 0047Z 245DEG 30KT 3963 8523

$$

TDUD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 6:38 PM EDT, 1 hour 44 minutes earlier.

Area forecast discussion, May 13, 6:38 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
638 PM EDT TUE MAY 13 2014

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 330 PM EDT TUE MAY 13 2014

A COLD FRONT ACROSS WESTERN INDIANA WILL MOVE EAST ACROSS OUR REGION
THIS EVENING AND THEN STALL ACROSS OHIO AND CENTRAL KENTUCKY
TONIGHT. AN AREA OF LOW PRESSURE WILL DEVELOP OVER THE LOWER
MISSISSIPPI VALLEY WEDNESDAY AND THEN TRACK INTO OHIO VALLEY LATE
WEDNESDAY AND ACROSS EASTERN INDIANA AND WESTERN OHIO WEDNESDAY
NIGHT.  THIS SYSTEM WILL PROVIDE NUMEROUS SHOWERS FROM MIDDAY
WEDNESDAY WELL INTO WEDNESDAY NIGHT. A FEW THUNDERSTORMS WILL BE
POSSIBLE OVER SOUTHEAST SECTIONS.

A STRONG UPPER LOW OVER THE UPPER MIDWEST THURSDAY WILL MOVE INTO
THE GREAT LAKES FRIDAY.   THIS WILL RESULT IN VERY COOL TEMPERATURES
AND A CHANCE OF SHOWERS.  THE UPPER LOW WILL BEGIN TO WEAKEN AND
MOVE TO THE EAST SATURDAY.  AN UPPER RIDGE OF HIGH PRESSURE WILL
BUILD OVER THE CENTRAL U.S. EARLY NEXT WEEK ALLOWING TEMPERATURES TO
MODERATE ALONG WITH DRIER WEATHER SUNDAY AND MONDAY.  FINALLY AN
APPROACHING WARM FRONT WILL BRING A CHANCE OF SHOWERS BY TUESDAY.

&&

.NEAR TERM /TONIGHT/...
ISSUED AT 330 PM EDT TUE MAY 13 2014

A COLD FRONT OVER WEST CENTRAL INDIANA WILL MOVE EAST ACROSS OUR
REGION THIS EVENING AND STALL ACROSS OHIO AND CENTRAL KENTUCKY LATE
TONIGHT. THE THREAT FOR THUNDERSTORMS WILL BE ACROSS EASTERN
SECTIONS THIS EVENING AND WILL END AFTER THE COLD FRONT PASSES.

SEVERAL MODELS...INDICATE SCATTERED LIGHT SHOWERS WILL CONTINUE WELL
BEHIND THE COLD FRONT OVERNIGHT. MAIN QUESTION WILL RAIN CHANCES
LATER TONIGHT AS THERE MAY BE A LULL IN THE SHOWERS LATER TONIGHT AS
AN UPPER DISTURBANCE MOVES ON TO THE NORTHEAST AND THE NEXT ONE MAY
NOT AFFECT US UNTIL MORNING. AT THE MOMENT WILL MENTION LIKELY POPS
OVER NORTHEAST SECTIONS VERY EARLY TONIGHT AND THEN CHANCE POPS MOST
AREAS THE REST OF TONIGHT.

FAR SOUTHERN SECTIONS MAY SEE HIGHER POPS TOWARDS DAYBREAK AS LOW
PRESSURE DEVELOPS OVER THE LOWER MISSISSIPPI VALLEY AND STARTS TO
TRACK OUR WAY.  IN MOST CASES WENT WITH A MOS BLEND NORTHWEST AND
TRENDED TOWARDS THE WARMER MET NUMBERS SOUTHEAST.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY...
ISSUED AT 330 PM EDT TUE MAY 13 2014

MAIN FORECAST ISSUES WILL BE RAIN CHANCES THROUGH THE PERIOD
FOLLOWED BY TEMPERATURES.   LOW PRESSURE OVER THE LOWER MISSISSIPPI
VALLEY WEDNESDAY MORNING WILL TRACK INTO THE OHIO VALLEY LATE
WEDNESDAY AND ACROSS SOUTHERN AND EASTERN SECTIONS OF OUR FORECAST
AREA WEDNESDAY NIGHT. RAIN SHOWERS WILL SPREAD NORTH ACROSS OUR
REGION WEDNESDAY AND CONTINUE WELL INTO WEDNESDAY NIGHT. WILL GO
WITH DEFINITE POPS MOST AREAS WEDNESDAY AFTERNOON AND EARLY
WEDNESDAY NIGHT.

THERE MAY BE SOME THUNDER OVER SOUTHEAST SECTIONS AS THE LOW
PRESSURE SYSTEMS DRAWS SOME WARMER AND MORE UNSTABLE AIR INTO
SOUTHEAST WEDNESDAY AFTERNOON. SPC HAS EXTREME SOUTHEAST INDIANA
UNDER A SLIGHT RISK OF SEVERE WEATHER WEDNESDAY. THIS AREA BARELY
BRUSHES OUR FAR SOUTHEAST COUNTIES.  LATER FORECASTS WILL NEED TO
MONITOR THIS THREAT AND WHETHER TO EXPAND IT INTO OUR REGION.

THE LOW PRESSURE SYSTEM WILL MOVE ON INTO EASTERN GREAT LAKES
THURSDAY.  MODELS BRING A STRONG UPPER LOW INTO THE UPPER MIDWEST
THURSDAY AND INTO THE GREAT LAKES FRIDAY.  THIS WILL RESULT IN
MOSTLY CHANCE POPS FOR THE REST OF THE SHORT TERM.

TEMPERATURES WEDNESDAY WILL BE TRICKY ACROSS OUR SOUTHEAST AS THE
NAM PULLS A LOT OF WARM AIR BACK INTO OUR SOUTHEAST WITH THE ARRIVAL
OF THE SURFACE LOW.  OTHER MODELS KEEP THIS WARMER AIR FARTHER EAST
WEDNESDAY.  WILL GO WITH A BLEND MOST AREAS.  OTHERWISE HIGHS WILL
BE IN THE UPPER 50S TO LOWER 60S NORTHWEST HALF WEDNESDAY AND ALL
AREAS THURSDAY AND FRIDAY.  LOWS WILL BE FROM 45 TO 50 WEDNESDAY
NIGHT AND 40 TO 45 THURSDAY NIGHT.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...

ISSUED AT 223 PM EDT TUE MAY 13 2014

THE EXTENDED WILL START UNDER THE INFLUENCE OFF UPPER CYCLONIC FLOW
AROUND THE BASE OF GREAT LAKES UPPER LOW. THIS WILL RESULT IN SHOWER
CHANCES AND BELOW NORMAL TEMPERATURES THROUGH THE WEEKEND. UPPER
RIDGING WILL MOVE IN EARLY NEXT WEEK...HOWEVER SOUTHERLY FLOW
OVERTOP A WARM FRONT ACROSS THE TENNESSEE VALLEY MAY BRING MORE RAIN
IN BY MONDAY NIGHT WITH TEMPERATURES WARMING TO NEAR NORMAL.

REGIONAL BLEND LOOKS GOOD WITH LITTLE CHANGES NEEDED OTHER THAN
MINOR TWEAKS.

&&

.AVIATION /DISCUSSION FOR THE 140000Z TAFS/...
ISSUED AT 638 PM EDT TUE MAY 13 2014

COLD FRONT HAS PASSED ALL THE TAF SITES EXCEPT FOR KBMG...WHICH IT
SHOULD DO SHORTLY. SCATTERED THUNDERSTORMS HAVE DEVELOPED OVER
SOUTHERN INDIANA ALONG THE FRONT...BUT THESE SHOULD STAY SOUTH OF
THE TAF SITES. CONVECTIVE THREAT APPEARS TO BE DIMINISHING AS THE
INSTABILITY IS BEING PUSHED OFF TO THE EAST. SOME MVFR VISIBILITY
RESTRICTIONS IN SHOWER ACTIVITY IN THE POST FRONTAL ZONES IS
EXPECTED TO AFFECT THE TAF SITES AT TIMES THROUGH ABOUT 140400Z.

LOWER MVFR CEILINGS 012-015 HAVE BEEN LAGGING BEHIND THE SURFACE
FRONT...BUT SHOULD GRADUALLY OVERSPREAD THE AREA FROM WEST TO EAST
DURING THE EVENING HOURS.

SHORT TERM MODEL DATA SUGGEST ANOTHER AREA OF ORGANIZED LIFT MAY
MOVE INTO THE AREA FROM THE SOUTH AFTER ABOUT 140900Z...RESULTING IN
AN ENHANCED RAIN THREAT AFTER THAT TIME.

MAY BE SOME OCCASIONAL SURFACE WIND GUSTS 15-18 KTS FROM 300-320
DEGREES FOR A PERIOD THIS EVENING IN THE IMMEDIATE POST FRONTAL
ZONE...BUT ANY GUSTS SHOULD DROP OFF LATER THIS EVENING.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...JH
NEAR TERM...JH
SHORT TERM...JH
LONG TERM....MK
AVIATION...JAS

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, May 13, 4:30 PM EDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
430 PM EDT TUE MAY 13 2014

INZ021-028>031-035>049-051>055-060>063-067>069-142030-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SULLIVAN-GREENE-MONROE-BROWN-KNOX-DAVIESS-MARTIN-
430 PM EDT TUE MAY 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: SCATTERED THUNDERSTORMS ARE POSSIBLE.

HAZARDS: LIGHTNING...HEAVY RAIN...GUSTY WINDS...SMALL HAIL.

TIMING: STORMS ARE POSSIBLE THROUGH THIS EVENING.

DISCUSSION: A WARM UNSTABLE AIRMASS ACROSS THE AREA ALONG WITH AN
APPROACHING COLD FRONT FROM THE WEST WILL RESULT IN SCATTERED
SHOWERS AND THUNDERSTORMS /MAINLY ACROSS THE EASTERN COUNTIES/
THROUGH THIS EVENING. SOME STORMS MAY BE STRONG AND PRODUCE GUSTY
WINDS AND SMALL HAIL IN ADDITION TO BRIEF DOWNPOURS AND LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

DISCUSSION: RAIN SHOWERS ARE EXPECTED THROUGH THE MIDDLE OF THE
WORK WEEK AS LOW PRESSURE AND A COLD FRONT SLOWLY MOVE ACROSS INDIANA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ056-057-064-065-070>072-142030-
SHELBY-RUSH-BARTHOLOMEW-DECATUR-LAWRENCE-JACKSON-JENNINGS-
430 PM EDT TUE MAY 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: SCATTERED THUNDERSTORMS ARE POSSIBLE.

HAZARDS: LIGHTNING...HEAVY RAIN...GUSTY WINDS...SMALL HAIL.

TIMING: STORMS ARE POSSIBLE THROUGH THIS EVENING.

DISCUSSION: A WARM UNSTABLE AIRMASS ACROSS THE AREA ALONG WITH AN
APPROACHING COLD FRONT FROM THE WEST WILL RESULT IN SCATTERED
SHOWERS AND THUNDERSTORMS THROUGH THIS EVENING. SOME STORMS MAY
BE STRONG AND PRODUCE GUSTY WINDS AND SMALL HAIL IN ADDITION TO
BRIEF DOWNPOURS AND LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

OUTLOOK: THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON
WEDNESDAY.

DISCUSSION:  AS A COLD FRONT PUSHES ACROSS CENTRAL INDIANA ON
WEDNESDAY...WARM AND UNSTABLE AIR IN PLACE ACROSS SOUTHEAST
CENTRAL INDIANA MAY RESULT IN AN ISOLATED SEVERE STORM. THE MAIN
THREAT FROM ANY STORM WILL BE LARGE HAIL AND DAMAGING WIND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Special weather statement, May 13, 3:11 PM EDT, 5 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
311 PM EDT TUE MAY 13 2014

INZ056-064-065-132000-
BARTHOLOMEW-DECATUR-SHELBY-
311 PM EDT TUE MAY 13 2014

...STRONG THUNDERSTORM ADVISORY FOR NORTHWESTERN DECATUR...
NORTHEASTERN BARTHOLOMEW AND SOUTHERN SHELBY COUNTIES UNTIL 400 PM
EDT...

AT 306 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTH OF COLUMBUS...MOVING NORTHEAST AT
35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SHELBYVILLE...
  MARIETTA...
  GENEVA...
  ST. PAUL...
  WALDRON...

&&

LAT...LON 3924 8583 3935 8598 3935 8595 3942 8596
      3961 8578 3950 8563 3945 8563 3946 8556
      3942 8551
TIME...MOT...LOC 1911Z 219DEG 32KT 3938 8584

TDUD
Special weather statement, May 13, 3:31 PM EDT, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
331 PM EDT TUE MAY 13 2014

INZ056-057-132015-
RUSH-SHELBY-
331 PM EDT TUE MAY 13 2014

...STRONG THUNDERSTORM ADVISORY FOR RUSH AND EASTERN SHELBY COUNTIES
UNTIL 415 PM EDT...

AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES EAST OF SHELBYVILLE...MOVING NORTHEAST AT
35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  RUSHVILLE...
  MANILLA...
  MILROY...
  ARLINGTON...
  NEW SALEM...
  CARTHAGE...
  GLENWOOD...
  MAYS...

&&

LAT...LON 3945 8547 3945 8563 3951 8570 3979 8557
      3978 8530 3974 8529 3953 8529
TIME...MOT...LOC 1931Z 221DEG 32KT 3951 8559

TDUD
Local storm report, May 13, 4:09 PM EDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
409 PM EDT TUE MAY 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     1 SW CARMEL             39.96N  86.12W
05/13/2014                   HAMILTON           IN   BROADCAST MEDIA

            POWER LINES DOWN ON RANGELINE ROAD...CLOSING THE
            ROAD...UNCERTAIN IF WEATHER RELATED...TIME ESTIMATED.

&&

BHH
Special weather statement, May 13, 5:45 PM EDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
545 PM EDT TUE MAY 13 2014

INZ068-069-132230-
DAVIESS-MARTIN-
545 PM EDT TUE MAY 13 2014

...STRONG THUNDERSTORM ADVISORY FOR DAVIESS AND MARTIN COUNTIES UNTIL
630 PM EDT...

AT 544 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES EAST OF WASHINGTON...OR 16 MILES
NORTHEAST OF PETERSBURG...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SHOALS...
  MONTGOMERY...
  CANNELBURG...
  LOOGOOTEE...
  WEST BOGGS LAKE...
  ODON...
  LACY...
  BURNS CITY...
  CRANE...
  INDIAN SPRINGS...

&&

LAT...LON 3866 8722 3891 8694 3890 8669 3883 8668
      3865 8668 3850 8703 3850 8706
TIME...MOT...LOC 2146Z 231DEG 26KT 3863 8703

TDUD
Special weather statement, May 13, 7:39 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
739 PM EDT TUE MAY 13 2014

INZ055>057-064-140030-
BARTHOLOMEW-JOHNSON-RUSH-SHELBY-
739 PM EDT TUE MAY 13 2014

...STRONG THUNDERSTORM ADVISORY FOR NORTHERN BARTHOLOMEW...
SOUTHEASTERN JOHNSON...SOUTHWESTERN RUSH AND SHELBY COUNTIES UNTIL
830 PM EDT...

AT 735 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES NORTH OF COLUMBUS...MOVING NORTHEAST AT
35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SHELBYVILLE...
  FLAT ROCK...
  MARIETTA...
  GENEVA...
  FAIRLAND...
  WALDRON...
  MOSCOW...
  MANILLA...

&&

LAT...LON 3945 8552 3945 8563 3940 8563 3928 8588
      3941 8607 3966 8581 3964 8553
TIME...MOT...LOC 2339Z 234DEG 31KT 3939 8588

TDUD
Local storm report, May 13, 7:41 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
741 PM EDT TUE MAY 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND DMG     EDINBURGH               39.35N  85.97W
05/13/2014                   JOHNSON            IN   EMERGENCY MNGR

            POWER LINES DOWN. WINDS ESTIMATED AT 50 MPH. ALSO
            NICKEL SIZE HAIL.

&&

JAS

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 8:02 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Jennings, Rush, Shelby43 min
May 14, 8:33 AM EDTSpecial Weather StatementINDJennings27 min
May 14, 10:55 AM EDTRiver Flood WarningINDBartholomew, Johnson, Shelby3 days
May 14, 10:55 AM EDTRiver Flood WarningINDJackson, Lawrence, Washington5 days
May 14, 10:55 AM EDTRiver Flood WarningINDLawrence, Martin6 days
May 14, 10:55 AM EDTRiver Flood WarningINDJackson, Lawrence, Washington7 days
May 14, 10:55 AM EDTRiver Flood WarningINDGreene, Monroe, Owen5 days
May 14, 10:55 AM EDTRiver Flood WarningINDDaviess, Greene, Knox6 days
May 14, 10:55 AM EDTRiver Flood WarningINDDaviess, Greene, Knox5 days
May 14, 10:55 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike7 days
May 14, 10:55 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike12 days
May 14, 10:55 AM EDTRiver Flood WarningINDGibson, Knox12 days
May 14, 10:55 AM EDTRiver Flood WarningINDFountain, Parke, Tippecanoe, Vermillion, Warren6 days
May 14, 10:55 AM EDTRiver Flood WarningINDFountain, Parke, Vermillion, Warren6 days
May 14, 10:55 AM EDTRiver Flood WarningINDParke, Vermillion, Vigo7 days
May 14, 10:55 AM EDTRiver Flood WarningINDParke, Vermillion, Vigo6 days
May 14, 10:55 AM EDTRiver Flood WarningINDSullivan, Vigo8 days
May 14, 10:55 AM EDTRiver Flood WarningINDKnox, Sullivan11 days
May 14, 10:55 AM EDTRiver Flood WarningINDKnox, Sullivan11 days
May 14, 10:55 AM EDTRiver Flood WarningINDGibson, Knox, Posey6 days
May 14, 7:22 PM EDTAreal Flood AdvisoryINDGreene, Lawrence, Martin, Monroe4 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.